# SDR 0014

- Difficulty date: August 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N69PD
- Make and model: Beech 200BEECH
- Aircraft serial: BB58
- Aircraft time: 16,205 hours, 19,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1014300263
- Condition: Cracked
- Location: Fuselage
- Part time: 16,205 hours, 19,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF THE 15,000 RECURRING STRUCTURAL INSPECTION, A CRACK WAS FOUND IN THE RIGHT FUSELAGE FRAME AT FS 207.125, AT APPROXIMATELY WL 99.0.  THE CRACK WAS APPROXIMATELY .75 INCH LONG AND STARTS AT A PEAR SHAPED LIGHTENING HOLE AND EXTENDS IN AN UPWARD DIRECTION.
